# SDR UIEA2015071300346

- Difficulty date: July 13, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 68,369 hours, 12,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK SEAT TRACK BROKEN & CORROSION BETWEEN STATION 1880 & 1920, RBL 11.33.  REPAIRED THE DAMAGED AREA IAW SRM 53-00-52 REV 72 REPAIR 12 PAGE 201 FIGURE 201 & EO T2015A53B-1649 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
